MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY O3 INFANT AND NEONATAL SENSOR; OXIMETER, TISSUE SATURATION

MASIMO - 15750 ALTON PKWY O3 INFANT AND NEONATAL SENSOR; OXIMETER, TISSUE SATURATION
Model Number 4384
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the "nirs probe on right forehead resulted in a lesion with purple discoloration." no additional medical intervention was reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.H3 other text : device not returned.

Brand Name
O3 INFANT AND NEONATAL SENSOR
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16539774
Report Number3019388613-2023-00070
Device Sequence Number6093867
Product Code MUD
UDI-Device Identifier10843997013496
UDI-Public10843997013496
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number4384
Device Catalogue Number4384
Device Lot Number22DNY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 MO
Patient SexMale
Patient EthnicityHispanic